Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 152, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 10, 2007, 3:02 PM CDT for Calhoun County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2007, 3:02 PM CDT (20:02 UTC)
- Expired
- Jul 10, 2007, 3:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Calhoun County, AL
The radar
The Birmingham radar (KBMX), 98 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1815 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 102003
SVRBMX
ALC015-102030-
/O.NEW.KBMX.SV.W.0152.070710T2002Z-070710T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT TUE JUL 10 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OHATCHEE...
* UNTIL 330 PM CDT
* AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2
MILES WEST OF OHATCHEE....AND MOVING EAST AT 15 MPH.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3367 8583 3368 8585 3370 8614 3371 8614
3378 8603 3380 8606 3383 8604 3384 8606
3387 8584
$$1 follow-up statement
000
WWUS54 KBMX 102021
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 PM CDT TUE JUL 10 2007
ALC015-102030-
/O.CON.KBMX.SV.W.0152.000000T0000Z-070710T2030Z/
CALHOUN AL-
319 PM CDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CALHOUN COUNTY...
AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR OHATCHEE...MOVING EAST AT 15 MPH. ANOTHER SEVERE STORM
WAS LOCATED 2 MILES NORTHWEST OF BYNUM...MOVING NORTHEAST AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE SAKS...ANNISTON...
JACKSONVILLE.
LAT...LON 3367 8583 3368 8585 3370 8614 3371 8614
3378 8603 3380 8606 3383 8604 3384 8606
3387 8584
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:00 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 10, 2:00 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 200 PM CDT TUE JUL 10 2007 .UPDATE...UPDATED FOR 18Z TAFS. && .SHORT TERM...TUESDAY THROUGH FRIDAY... FORECAST LOOKS TO BE IN GOO SHAPE ALTHOUGH TEMPERATURES HAVE WARMED A LITTLE FASTER THAN EXPECTED. RAISES HIGHS SLIGHTLY ALL LOCATIONS EXCEPT FOR THE FAR NORTH AND NORTHWEST WHERE RAIN/CLOUDS ASSOCIATED WITH THE FIRST OF SEVERAL SHORTWAVE TROUGHS IS ABUNDANT. PREVIOUS DISCUSSION: FOR TODAY...EXPECT MUCH OF THE SAME CONDITIONS AS MONDAY WITH SOME PRETTY GOOD COVERAGE THROUGH THE AFTERNOON AND INTO THE EVENING. WILL SEE THE NEXT IMPULSE MOVE ACROSS ARKANSAS AND LOUISIANA INTO MISSISSIPPI THIS MORNING AND THEN INTO MISSISSIPPI AND ALABAMA BY THE AFTERNOON. THIS COMBINED WITH TEMPERATURES IN THE UPPER 80S TO LOW 90S WILL HELP TO TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS CENTRAL ALABAMA THIS AFTERNOON. A FEW OF THESE STORMS TODAY WILL LIKELY BE STRONG WITH WIND GUSTS UP OF 35 TO 45 MPH AND HEAVY RAINFALL. OVERALL CONDITIONS ARE VERY SIMILAR TO YESTERDAY WITH LI VALUES IN THE -5 TO -7 RANGE...CAPE NEAR 2500...AND PRECIPITABLE WATER NEAR 2 INCHES. ANOTHER SHORTWAVE WILL MOVE IN OVERNIGHT AND INTO WEDNESDAY. MODELS HAVE COME INTO BETTER OF AN AGREEMENT WITH THIS...SO GAINING CONFIDENCE FOR LIKELY POPS AGAIN ON WEDNESDAY FOR A GOOD CHUNK OF THE AREA. MODELS HAVE ALSO COME INTO BETTER AGREEMENT WITH THE FRONTAL BOUNDARY THAT WILL BE WORKING INTO NORTHERN ALABAMA ON THURSDAY AS WELL. FOR NOW LOOKS THAT THIS INITIAL FRONT WILL SAG INTO CENTRAL ALABAMA ON THURSDAY...REDUCING TEMPERATURES IN THE NORTH. ANOTHER SHORTWAVE WILL SWING ALONG THE TROUGH TO THE NORTH AND SWEEP A SECOND FRONTAL BOUNDARY INTO CENTRAL ALABAMA. JRA/16 .LONG TERM...SATURDAY THROUGH MONDAY. WEAK FRONTAL BOUNDARY WILL MOVE THROUGH A LARGE PORTION OF THE AREA EARLY ON SATURDAY AND GO STATIONARY ACROSS THE EXTREME SOUTHERN SECTIONS. DRIER AIR WILL OVERSPREAD THE NORTHERN SECTIONS LATER ON SATURDAY AND CONTINUE THE REMAINDER OF THE WEEKEND WITH AIR MASS ACROSS THE SOUTHERN SECTIONS REMAINING MOIST AND UNSTABLE. FOR NOW WILL MENTION SLIGHT CHANCE POPS NORTH SATURDAY...THEN LEAVE POPS OUT FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT. ACROSS THE SOUTH WILL MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS ON SATURDAY...THEN SLIGHT CHANCE POPS THE REMAINDER OF THE WEEKEND. ON MONDAY...INCREASING SOUTHERLY FLOW WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE SOUTH AND SLIGHT CHANCE POPS ACROSS THE NORTH. HIGHS MAINLY IN THE UPPER 80S TO LOWER 90S. OVERNIGHT LOWS 65 TO 70 EARLY IN THE PERIOD...THEN UPPER 60S TO LOWER 70S LATE IN THE PERIOD. KSL && .AVIATION...18Z TAF DISCUSSION. SCATTERED AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA AND WILL AFFECT THE BMX...EET TCL AND ANB AIRFIELDS BETWEEN 19 AND 23Z...AND LIKELY APPROACH MGM AND TOI BY 22Z. CEILINGS WILL RANGE FROM 3000 TO 5000 FEET...DROPPING TO 2000 FEET OR LESS IN ASSOCIATION WITH THUNDERSTORMS. VISIBILITY WILL ALSO BE DIMINISHED...AS LOW AS 1/2 MILE IN ASSOCIATION WITH THE HEAVIEST DOWNPOURS. PRECIPITATION WILL LIKELY CONTINUE THROUGH THE OVERNIGHT HOURS. ELECTED TO INCLUDES VCTS OR SHRA AT MOST LOCATIONS...WITH THUNDERSTORMS BECOMING MORE LIKELY BEFORE NOON AGAIN TOMORROW. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 16/50
Hazardous weather outlook, Jul 10, 1:01 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 101 PM CDT TUE JUL 10 2007 ALZ011>015-017>050-111801- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 101 PM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE AREA-WIDE THROUGH 8 PM. THE PRIMARY THREAT WILL BE WIND GUSTS OF 35 TO 45 MPH ALTHOUGH LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING ARE ALSO A CONCERN. SEVERAL UPPER LEVEL IMPULSES...COUPLED WITH THE HEATING OF THE DAY IS EXPECTED TO ENHANCE THE THUNDERSTORM ACTIVITY. WET MICROBURST POTENTIAL: BIRMINGHAM...LOW. MONTGOMERY...LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY AS A STRONG MID LEVEL SHORT WAVE MOVES INTO AND ACROSS THE AREA. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE REQUIRED TODAY AND AGAIN ON WEDNESDAY. KSL
In the hours before
Special weather statement, Jul 10, 11:51 AM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1151 AM CDT TUE JUL 10 2007 ALZ020-101730- CHEROKEE- 1151 AM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHEROKEE COUNTY UNTIL 1230 PM CDT... ...THIS INCLUDES THE CITY OF CENTRE... AT 1148 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM ALONG A LINE EXTENDING FROM 22 MILES NORTH OF CEDAR BLUFF TO 10 MILES NORTHWEST OF CEDAR BLUFF TO 10 MILES WEST OF CENTRE...MOVING EAST AT 30 MPH. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. THE PRIMARY THREAT IS STRONG GUSTY WIND OF 35 TO 45 MPH. WINDS OF THIS MAGNITUDE WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. IF WEATHER PERMITS...SECURE LOOSE ARTICLES BEFORE THE STORMS ARRIVE.
Special weather statement, Jul 10, 12:15 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1215 PM CDT TUE JUL 10 2007 ALZ018-101745- ETOWAH- 1215 PM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ETOWAH COUNTY UNTIL 1245 PM CDT... ...THIS INCLUDES THE CITIES OF...GADSDEN...GLENCOE...HOKES BLUFF... RAINBOW CITY AND SOUTHSIDE... AT 1212 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF HOKES BLUFF TO 3 MILES WEST OF HOKES BLUFF TO 3 MILES SOUTHWEST OF RAINBOW CITY...MOVING EAST AT 25 MPH. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. THE PRIMARY THREAT IS STRONG GUSTY WIND OF 35 TO 45 MPH. WINDS OF THIS MAGNITUDE WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. IF WEATHER PERMITS...SECURE LOOSE ARTICLES BEFORE THE STORMS ARRIVE.
Special weather statement, Jul 10, 12:33 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1233 PM CDT TUE JUL 10 2007 ALZ020-101800- CHEROKEE- 1233 PM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHEROKEE COUNTY UNTIL 100 PM CDT... ...THIS INCLUDES THE CITY OF CENTRE... AT 1231 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM ALONG A LINE EXTENDING FROM 6 MILES EAST OF CEDAR BLUFF TO 8 MILES SOUTH OF CENTRE TO 15 MILES SOUTHWEST OF CENTRE...MOVING EAST AT 25 MPH. THE PRIMARY THREATS ARE LIGHTNING AND MINOR FLOODING SUCH AS PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. RISING WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE ALSO POSSIBLE. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF UNKNOWN DEPTH. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.
Special weather statement, Jul 10, 2:16 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 216 PM CDT TUE JUL 10 2007 ALZ023-101945- TUSCALOOSA- 216 PM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TUSCALOOSA COUNTY UNTIL 245 PM CDT... AT 215 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 18 MILES SOUTHWEST OF BROOKWOOD...AND ANOTHER STORM NEAR RALPH. THE STORMS WERE MOVING EAST AT 15 MPH. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. THE PRIMARY THREATS ARE LIGHTNING AND MINOR FLOODING. HAIL UP TO ONE HALF INCH IN DIAMETER IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE. MINOR FLOODING SUCH AS PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. RISING WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE ALSO POSSIBLE. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF UNKNOWN DEPTH.
Special weather statement, Jul 10, 2:16 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE BIRMINGHAM AL 216 PM CDT TUE JUL 10 2007 ALZ023-101945- TUSCALOOSA- 216 PM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TUSCALOOSA COUNTY UNTIL 245 PM CDT... AT 215 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES NORTHEAST OF BROOKWOOD...AND ANOTHER STORM NEAR RALPH. THE STORMS WERE MOVING EAST AT 15 MPH. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. THE PRIMARY THREATS ARE LIGHTNING AND MINOR FLOODING. HAIL UP TO ONE HALF INCH IN DIAMETER IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE. MINOR FLOODING SUCH AS PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. RISING WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE ALSO POSSIBLE. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF UNKNOWN DEPTH.
Special weather statement, Jul 10, 2:42 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 242 PM CDT TUE JUL 10 2007 ALZ026-102015- ST. CLAIR- 242 PM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ST. CLAIR COUNTY UNTIL 315 PM CDT... AT 240 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES EAST OF ASHVILLE...MOVING EAST AT 25 MPH. THE PRIMARY THREATS ARE LIGHTNING AND GUSTY WINDS UP TO 40 MPH. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 2:51 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 24 min |
| Jul 10, 3:31 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 29 min |
| Jul 10, 4:46 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 29 min |
| Jul 10, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 34 min |
| Jul 10, 5:44 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 31 min |
| Jul 10, 6:11 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 23 min |
| Jul 10, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 33 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.